Top answers from doctors based on your search:
Disclaimer

itchy skin eruptions

A 32-year-old male asked:
Dr. J. Lawrence Dohan
57 years experience Dermatology
About a thousand thi: See a dermatologist. Do not experiment with pills. This is often a sign of something you need to find and treat. Need complete history and exam, proba ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 20-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
40 years experience Allergy and Immunology
Itchy skin, no rash: Several possibilities, dry skin would be the most common, although this should be for a reason too, especially at your age, you need to see a dermatol ... Read More
A female asked:
Dr. Frank Kuitems
39 years experience Internal Medicine
Well : Well this could be an internal problem like a liver disease or kidney disease or diabetes or parasites or a problem with your blood chemistry or even ... Read More
1
1 thank
A 32-year-old male asked:
Dr. Nayla Mumneh
29 years experience Allergy and Immunology
Itchy rash: Most itching can end uo with a rash. Recommend seeing your doctor to see the rash and treat it properly.
A 44-year-old member asked:
Dr. Donald Colantino
61 years experience Internal Medicine
Various causes: There are various causes of itchy skin without a rash including dry skin, liver problems, kidney disease, medications, thyroid disorders, etc. Obviou ... Read More
2
2 thanks
A 42-year-old member asked:
Dr. Charlene Sojico
41 years experience Pediatrics
Itching skin: Without rash more than likely from dry skin especially due to weather and using warm/ hot water for washing and baths. Use skin cleansers for baths an ... Read More
1
1 thank
A member asked:
Dr. Keegan Duchicela
14 years experience Family Medicine
Some thoughts...: Without a picture it's very difficult to diagnose a skin condition, and what you're describing can have many different causes. It could be a mild ecz ... Read More
A 35-year-old member asked:
Dr. ALICIA Almendral
23 years experience Family Medicine
Mositurizer: Dry skin can cause itchiness. Try moisturizers. Also change soap to hypoallergenic one.
A 34-year-old female asked:
Dr. Paul Grin
Dr. Paul Grin answered
36 years experience Pain Management
AED: Trileptal anti-epileptic drug. A serious allergic reaction to this drug is not common, but seek immediate medical attention if it happens. Symptoms of ... Read More
1
1 thank
A 34-year-old female asked:
Dr. Joel Selter
37 years experience Pediatric Allergy and Asthma
Allergy: Any medication could cause you to feel itchy, even without a rash. Trileptil should be no different.
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month